# SDR SWIA201127339

- Difficulty date: August 23, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 27,289 hours, 22,932 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Binds
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O REPORTS LEFT SHOULDER STRAP LOCKS UP WHEN MOVING FORWARD.  (FLT 6440)  REPLACED F/O'S SHOULDER STRAP HARNESS.
